MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlPocketCompakSuperUnScnt16CT; Tampon, Menstrual, Unscented - HEB

TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlPocketCompakSuperUnScnt16CT; Tampon, Menstrual, Unscented - HEB
Lot Number 5341243018 64 1723
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Infections - vaginal "[vaginal infection]"."[tampon]".Broke off.Was left inside my body "[foreign body in reproductive tract]".Messed up my uterus "[uterine disorder]"."[tampon]".Tore/broke off "[device breakage]".Case narrative: consumer reported via phone that the tampons itself tore/broke off.No serious injury was reported.
 
Event or Problem Description
Infections - vaginal "[vaginal infection]"."[tampon]".Broke off.Was left inside my body "[foreign body in reproductive tract]".Messed up my uterus "[uterine disorder]"."[tampon]".Tore/broke off "[device breakage]".Case narrative: consumer reported via phone that the tampons itself tore/broke off.No serious injury was reported.Follow-up 30-jul-2026: product investigation result: no manufacturing cause was identified based on investigation.No serious injury was reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Additional Manufacturer Narrative
30jul2026 product investigation results: no failure could be identified as a result of the investigation.

Brand Name
TampaxTamponsPearlPocketCompakSuperUnScnt16CT
Common Device Name
Tampon, Menstrual, Unscented - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key25854032
Report Number1219109-2026-00178
Device Sequence Number5470788
Product Code HEB
UDI-Device Identifier00073010712881
UDI-Public(01)00073010712881
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K133244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5341243018 64 1723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale